Maryland, 2014Hail and Damaging Winds in Maryland, June 18 to 19, 2014
June 18 to 19, 2014 · NWS LWX · 24 events in 9 counties and zones
A weak cold front moved across the Mid Atlantic region while hot and humid conditions led to a unstable environment. Showers and thunderstorms formed in vicinity of the front in the afternoon and some thunderstorms led to damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $7,000
- Crop damage
- $13,000
- Events
- 24
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak cold front moved across the Mid Atlantic region while hot and humid conditions led to a unstable environment. Showers and thunderstorms formed in vicinity of the front in the afternoon and some thunderstorms led to damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jun 18, 8:50 PM EST, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 18, 8:50 PM EST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
950 PM EDT WED JUN 18 2014
.SYNOPSIS...
HIGH PRESSURE WILL REMAIN ACROSS THE SOUTHEASTERN STATES THROUGH
TONIGHT. A WEAK COLD FRONT WILL MOVE INTO THE REGION FROM THE
NORTHWEST ON THURSDAY AND WILL STALL JUST SOUTH OF THE AREA FRIDAY
INTO THE WEEKEND. ANOTHER WEAK COLD FRONT APPROACHES THE REGION NEXT
WEEK.
&&
.NEAR TERM /THROUGH THURSDAY/...
...UPDATE TO MENTION A SEVERE THUNDERSTORM WATCH NUMBER 329 IN
EFFECT UNTIL 5 AM FOR PORTIONS OF NORTHERN MARYLAND...EASTERN WEST
VIRGINIA AND THE NORTHERN SHENANDOAH VALLEY OF VIRGINIA. PREVIOUS
DISCUSSION FOLLOWS...
A WEAK CAPPING INVERSION BETWEEN 5KFT AND 10KFT HAS KEPT
CONVECTION LIMITED THIS EVENING. HOWEVER...A SURFACE TROUGH
OVERHEAD WILL CONTINUE TO BRING THE THREAT FOR ISOLATED SHOWERS
AND THUNDERSTORMS THIS EVENING. HIGH AMOUNTS OF INSTABILITY ABOVE
THE INVERSION DOES POSE THE THREAT FOR LOCALLY STRONG TO SEVERE
STORMS IN ANY CONVECTION THAT DOES DEVELOP. A MORE ORGANIZED AREA
OF CONVECTION IS TRACKING INTO PENNSYLVANIA AND WEST VIRGINIA THIS
EVENING.
THIS ACTIVITY IS ASSOCIATED WITH AN UPPER-LEVEL DISTURBANCE THAT
IS TRACKING WEST TO EAST AND IT IS LOCATED AHEAD OF A SURFACE COLD
FRONT OVER UPSTATE NEW YORK. THE COLD FRONT WILL BEGIN TO DROP
SOUTH TONIGHT BUT IT WILL REMAIN WELL TO OUR NORTH. THE UPPER-
LEVEL DISTURBANCE SHOULD PASS BY TO OUR NORTH OVER PENNSYLVANIA
LATE TONIGHT. THEREFORE...MOST OF THE SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO REMAIN TO OUR NORTH. HOWEVER...THESE STORMS HAVE
DEVELOPED A STRONG COLD POOL AND MORE DEVELOPMENT SOUTH AND EAST
OF THE COLD POOL IS EXPECTED OVERNIGHT DUE TO THE UNSTABLE
AIRMASS OVERHEAD. THEREFORE...SHOWERS AND THUNDERSTORMS ARE
POSSIBLE LATE TONIGHT...ESPECIALLY ACROSS THE NORTHERN AND WESTERN
PORTIONS OF THE CWA. ANY THUNDERSTORMS THAT DO DEVELOP MAY
CONTAIN GUSTY WINDS AND HAIL. WARM AND HUMID CONDITIONS WILL
CONTINUE TONIGHT WITH MIN TEMPS RANGING FROM THE 60S IN THE
MOUNTAINS TO THE MID 70S IN WASHINGTON AND BALTIMORE.
THE COLD FRONT WILL DROP SOUTH TOWARD NORTHERN MARYLAND THURSDAY
WHILE ANOTHER UPPER-LEVEL DISTURBANCE TRACKS FARTHER SOUTH THROUGH
OUR AREA. A WARM AND HUMID AIRMASS WILL LEAD TO MORE
INSTABILITY...CAUSING SHOWERS AND THUNDERSTORMS TO DEVELOP.
SHOWER AND THUNDERSTORMS COVERAGE WILL BE MORE EXTENSIVE THAN
RECENT DAYS.
TEMPS A FEW LESS DEGREES THURSDAY WITH 18C 850MB TEMPS COMPARED
TO 20C TODAY. FURTHERMORE...SHOULD PRECIP BE GOING ON DURING THE
DAY...OR CLOUD COVER THICK ENOUGH...MAX TEMPERATURES COULD BE
SEVERAL DEGREES LESS (PERHAPS UPR 80S).
&&
.SHORT TERM /THURSDAY NIGHT/...
COLD FRONT/BOUNDARY STALLS SOUTH OF THE AREA THURSDAY NIGHT THROUGH
FRIDAY WITH A QUIET PERIOD IN AN OTHERWISE ACTIVE SPELL. BRIEF COOL
DOWN THAT CONTINUES INTO THE WEEKEND (AS LONG AS THE BOUNDARY STAYS
SOUTH). WILL NEED TO LOOK OUT FOR SHORTWAVES RIDING THE
BOUNDARY...SUCH AS THE 12Z ECMWF SOLUTION WITH A FRIDAY
NIGHT/SATURDAY MORNING WAVE CROSSING THE AREA.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
COMBINED MOIST WARM AIRMASS ALONG WITH A QUASI-STATIONARY
BOUNDARY AND WEAK PVA CONTINUES TO SUPPORT A CHANCE OF SHOWERS AND
AFTERNOON THUNDERSTORMS THROUGH THE PERIOD. SURFACE LOW PRESSURE
CENTER TRACKING EAST ALONG THE BOUNDARY WILL SUPPORT THE ENHANCED
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS WEDNESDAY.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
VFR CONDITIONS ARE EXPECTED THROUGH THIS EVENING. AN ISOLATED
THUNDERSTORM CANNOT BE RULED OUT...BUT COVERAGE WILL BE LIMITED.
ORGANIZED THUNDERSTORM COMPLEX COULD APPROACH THE TERMINALS LATE
TONIGHT INTO EARLY THURSDAY MORNING. MORE SHOWERS AND
THUNDERSTORMS ARE EXPECTED AHEAD OF A COLD FRONT THURSDAY
AFTERNOON. THE FRONTAL BOUNDARY DROPS SOUTH OF THE TERMINALS
THURSDAY NIGHT AND FRIDAY BEFORE DRIFTING NORTH THIS WEEKEND.
&&
.MARINE...
ORGANIZED THUNDERSTORM SYSTEM COMPLEX POSSIBLY REACHES THE WATERS
LATE TONIGHT INTO THURSDAY MORNING. MORE SHOWERS AND THUNDERSTORMS
ARE LIKELY THURSDAY AFTERNOON. A FRONTAL BOUNDARY DROPS SOUTH OF
THE WATERS THURSDAY NIGHT INTO THE WEEKEND. NO SCA IN THE OUTLOOK
PERIOD.
&&
.CLIMATE...
A RECORD HIGH TEMPERATURE WAS REPORTED AT REAGAN NATIONAL AIRPORT
YESTERDAY. THE HIGH WAS 97 DEGREES AND THIS SURPASSES THE OLD
RECORD OF 95 DEGREES SET IN 1991...1957...AND 1945.
RECORD HIGH TEMPERATURES WERE CHALLENGED THIS AFTERNOON...BUT SO
FAR NONE HAVE BEEN TIED OR BROKEN. THE LIST BELOW SHOWS THE RECORD
HIGHS ALONG WITH THE HIGH TEMPERATURES SO FAR TODAY.
KBWI: RECORD HIGH: 97 IN 1957. HIGH TODAY: 96
KDCA: RECORD HIGH: 97 IN 1944. HIGH TODAY: 95
KIAD: RECORD HIGH: 94 IN 2007. HIGH TODAY: 91
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.
&&
SYNOPSIS...BAJ
NEAR TERM...BAJ/BJL
SHORT TERM...BAJ
LONG TERM...CEM
AVIATION...BAJ/BJL
MARINE...BAJ/BJL
CLIMATE...BJL
Hazardous weather outlook, Jun 18, 10:31 PM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1131 PM EDT WED JUN 18 2014
ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
191000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1131 PM EDT WED JUN 18 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...TONIGHT
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF NORTHERN
MARYLAND...EASTERN WEST VIRGINIA AND THE NORTHERN SHENANDOAH
VALLEY OF VIRGINIA UNTIL 5 AM. THUNDERSTORMS ARE EXPECTED TONIGHT
AND SOME STORMS MAY BE SEVERE WITH DAMAGING WIND GUSTS...PARTICULARLY
IN AND NEAR THE WATCH AREA.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE LIKELY THURSDAY. A FEW THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING LOCALLY DAMAGING WIND GUSTS AND LARGE
HAIL...ESPECIALLY IN THE AFTERNOON AND EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND THURSDAY.
MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-191000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
1131 PM EDT WED JUN 18 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...TONIGHT
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF NORTHERN
MARYLAND...EASTERN WEST VIRGINIA AND THE NORTHERN SHENANDOAH
VALLEY OF VIRGINIA UNTIL 5 AM. THUNDERSTORMS ARE EXPECTED TONIGHT
AND SOME STORMS MAY BE SEVERE WITH DAMAGING WIND GUSTS...PARTICULARLY
IN AND NEAR THE WATCH AREA.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE LIKELY THURSDAY. A FEW THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING LOCALLY DAMAGING WIND GUSTS AND LARGE
HAIL...ESPECIALLY IN THE AFTERNOON AND EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS IN EFFECT TONIGHT AND IT MAY BE NEEDED
THURSDAY.
In the hours before
Local storm report, Jun 18, 9:56 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1056 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM TSTM WND DMG 1 ESE OELLA 39.27N 76.77W
06/18/2014 BALTIMORE MD TRAINED SPOTTER
LOTS OF TREE DEBRIS - SOME BRANCHES AS BIG AS 1.5
INCHES IN DIAMETER
&&
EVENT NUMBER LWX1400471
AEBThunderstorm Wind, Frederick
- When
- June 18, 10:38 PM EST
- Where
- Frederick County, 0.66 mi SSW of Unionville
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $250
- Reported by
- 911 Call Center
- Coordinates
- 39.472, -77.187
There was a tree down and blocking the roadway.
Thunderstorm Wind, Carroll
- When
- June 18, 11:10 PM EST
- Where
- Carroll County, 1.7 mi E of Sykesville
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $250
- Reported by
- Emergency Manager
- Coordinates
- 39.373, -76.938
There was a 30 foot tree was uprooted and picked up.
Thunderstorm Wind, Prince George'S
- When
- June 18, 11:15 PM EST to 11:18 PM EST
- Where
- Prince George'S County, 0.6 mi NNW of Ft Foote Vlg
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Crop damage
- $250
- Reported by
- Broadcast Media
- Coordinates
- 38.777, -77.006
There was a tree down on a home near the intersection of Oxon Hill Road and Fort Foote Road.
Thunderstorm Wind, Prince George'S
- When
- June 18, 11:18 PM EST
- Where
- Prince George'S County, 0.52 mi NNW of Indian Queen Estates
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $500
- Reported by
- Trained Spotter
- Coordinates
- 38.777, -77.024
There were two large trees down.
Thunderstorm Wind, Howard
- When
- June 18, 11:18 PM EST
- Where
- Howard County, 0.43 mi E of Brinkleigh Manor
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $250
- Reported by
- Department of Highways
- Coordinates
- 39.280, -76.822
There was a tree blocking the right lane southbound US Route 29 at US 40.
Thunderstorm Wind, Prince George'S
- When
- June 18, 11:18 PM EST
- Where
- Prince George'S County, 0.37 mi NNW of Indian Queen Estates
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $6,000
- Crop damage
- $4,000
- Reported by
- Public
- Coordinates
- 38.775, -77.023
There were a couple of large trees uprooted. There were large branches broken with one into the back window of a vehicle. There were multiple trees onto power lines along Bella Vista Terrace extending from Bella Vista Court to Cagle Road to Riverview Road.
Thunderstorm Wind, Baltimore
- When
- June 18, 11:22 PM EST
- Where
- Baltimore County, 0.7 mi ESE of Shawan
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $250
- Reported by
- Department of Highways
- Coordinates
- 39.495, -76.708
There was a tree down near Falls Road and Shawan Road.
Thunderstorm Wind, Prince George'S
- When
- June 18, 11:24 PM EST
- Where
- Prince George'S County, 0.87 mi WNW of South Lawn
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $250
- Reported by
- COOP Observer
- Coordinates
- 38.785, -76.995
There were two large limbs downed.
Thunderstorm Wind, Baltimore
- When
- June 18, 11:25 PM EST
- Where
- Baltimore County, 0.93 mi S of Texas
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $250
- Reported by
- Department of Highways
- Coordinates
- 39.456, -76.650
A tree was down blocking one lane of I-83 southbound near the Padonia Road exit.
Thunderstorm Wind, Baltimore
- When
- June 18, 11:28 PM EST
- Where
- Baltimore County, 1.39 mi NE of Padonia
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $250
- Reported by
- Trained Spotter
- Coordinates
- 39.465, -76.612
There were several three inch in diameter tree branches down.
Thunderstorm Wind, Harford
- When
- June 18, 11:30 PM EST
- Where
- Harford County, 2.15 mi E of Norrisville
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 39.702, -76.490
There were trees down near the intersection of Hawkins Road and Amos Mill Road.
Thunderstorm Wind, Prince George'S
- When
- June 18, 11:38 PM EST
- Where
- Prince George'S County, 0.53 mi E of Forestville
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 38.831, -76.870
Thunderstorm Wind, Prince George'S
- When
- June 18, 11:38 PM EST
- Where
- Prince George'S County, 0.5 mi ENE of (Adw)andrews Afb Cam
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $1,000
- Reported by
- Other Federal Agency
- Coordinates
- 38.803, -76.872
There were trees down on Andrews Air Force Base.
Thunderstorm Wind, Prince George'S
- When
- June 18, 11:42 PM EST
- Where
- Prince George'S County, 1.48 mi WSW of Upper Marlboro
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 38.813, -76.776
There were trees down near the intersection of Ritchie Marlboro Road and Pennsylvania Avenue.
Thunderstorm Wind, Prince George'S
- When
- June 18, 11:44 PM EST
- Where
- Prince George'S County, 0.36 mi ENE of Croom
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 38.752, -76.764
There were trees down in the Croom area.
Hail, Baltimore City (C)
- When
- June 18, 11:47 PM EST
- Where
- Baltimore City (C) County, 1.27 mi ENE of Mt Royal
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 39.330, -76.610
Thunderstorm Wind, Baltimore
- When
- June 18, 11:48 PM EST
- Where
- Baltimore County, 1.83 mi SW of (Mtn)martin Arpt Bal
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $250
- Reported by
- Public
- Coordinates
- 39.303, -76.446
There were 3 to 4 inch in diameter tree branches down.
Thunderstorm Wind, Prince George'S
- When
- June 18, 11:49 PM EST
- Where
- Prince George'S County, 1.02 mi NW of Croome
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $250
- Reported by
- Department of Highways
- Coordinates
- 38.792, -76.782
There was a tree down on US 301 South at Old Crain Highway.
Hail, Baltimore
- When
- June 18, 11:54 PM EST
- Where
- Baltimore County, 0.66 mi SE of Halethorpe
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.243, -76.692
Thunderstorm Wind, Calvert
- When
- June 18, 11:56 PM EST
- Where
- Calvert County, 1.31 mi WNW of Chaney
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 38.758, -76.652
There were trees down on Chaney Road and along Route 260 from Route 4 to Shields Drive.
Thunderstorm Wind, Anne Arundel
- When
- June 18, 11:56 PM EST
- Where
- Anne Arundel County, 0.45 mi NE of Bristol
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $250
- Reported by
- Department of Highways
- Coordinates
- 38.785, -76.665
There was a tree down near Maryland 4 and Talbot Road.
Thunderstorm Wind, Calvert
- When
- June 18, 11:57 PM EST
- Where
- Calvert County, 1.08 mi NNW of Chaney
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 38.764, -76.637
There were multiple trees down.
Thunderstorm Wind, Anne Arundel
- When
- June 19, 12:10 AM EST
- Where
- Anne Arundel County, 2 mi ESE of Fair Haven
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Buoy
- Coordinates
- 38.734, -76.539
Thunderstorm Wind, Anne Arundel
- When
- June 19, 12:19 AM EST
- Where
- Anne Arundel County, 0.44 mi SE of Glen Burnie
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.165, -76.625
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood and Hail in Texas, June 18 to 19, 20143 deaths · $302,000 · 1.5 in hail · 7 events
- Tornadoes and Hail in South Dakota, June 18, 20143 injured · $5.6 million · EF4 · 11 events
- Hail and Damaging Winds in Ohio, June 18, 201435 injured · $1.2 million · 1.75 in hail · 47 events
- Hail and Damaging Winds in Michigan, June 18, 20141 death · $22,000 · 1 in hail · 28 events
- Flash Flooding and Hail in Iowa, June 18 to 19, 2014$26 million · 61 kt wind · 26 events
- Flooding in Minnesota, June 18 to 23, 2014$37 million · 17 events
- Heat in Delaware, June 18 to 19, 20141 death · 4 events
- Flash Flooding and Flooding in Iowa, June 18 to 22, 2014$1.6 million · 26 events
- Tornado and Flooding in Pennsylvania, June 18, 2014$312,000 · EF0 · 48 events
- Hail and Damaging Winds in Illinois, June 18 to 19, 20143 injured · $575,000 · 1 in hail · 9 events
- Flash Flooding and Damaging Wind in Minnesota, June 18 to 19, 2014$505,000 · 52 kt wind · 20 events
- Flash Flood and Flood in Nebraska, June 18 to 19, 2014$212,000 · 2 in hail · 30 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 529525, 529526, 529527, 529529, 529532, 529925, 529533, 529530, 529534, 529535, 529552, 529531, 529539, 529540, 529542, 529536, 529537, 529544, 529538, 529546, 529547, 529549, 529550, 529551.